MathSciNet Relay Station
MathSciNet bibliographic data
MR1855646 (2002h:57045) 57R85 (55N91)
Sinha, Dev Real equivariant bordism and stable transversality obstructions for $\Bbb Z/2$. Proc. Amer. Math. Soc. 130 (2002), no. 1, 271–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement